# SDR SWAA2018121827784

- Difficulty date: December 16, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 37,514 hours, 22,421 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN AISLE CARPET SECTION BETWEEN PHOTOLUMINESCENT STRIP LOOSE BETWEEN ROW 1 TO ROW 4.  R&R STRIP PER SIP.
